# SDR SWAA2014020424832

- Difficulty date: January 23, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 28,262 hours, 16,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: IC0729
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB STATION 157.10 FWD INBD LOWER FLANGE CRACKED.  REPAIRED FLANGE IAW EA & ER.
